Facebook Pixel
EmpowHER Guest

I am a Monday starter for beyaz and I missed my Monday, Tuesday and Wednesday pills. I immediately took two on Thursday and planned on taking two more tonight and two more tomorrow then continuing normally...is this okay? Will my health be affected?

By Anonymous March 16, 2012 - 7:02pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for question and welcome to Empowher. Most of the time, you should restart a new pack if you miss three pills in a row. However, since you already tried the catch up method by taking two pills a day, call your Pharmacist to be sure.

Good luck,


March 17, 2012 - 8:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!